# SDR CALA2019081091333

- Difficulty date: August 8, 2019
- Submitted: August 10, 2019
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 38,859 hours, 13,423 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Control Panel
- Part number: 8221567102
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB, MCP ALTITUDE SELECTOR WENT TO 50000 AND WOULD NOT MOVE. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN. PLEASE REPLACE MODE CONTROL PANEL IAW AMM 22-11-34-400-801. TEST IAW AMM 22-11-34-740-801.  REPLACED MODE CONTROL PANEL IAW AMM 22-11-34-400-801. TEST IAW AMM 22-11-34-740-801.
